Skip to content

Über die Reduction der Integration der partiellen Differentialgleichungen.

Jacobi, C. G. J. (1837). Über die Reduction der Integration der partiellen Differentialgleichungen. Crelle's Journal, 17, 97-162.

Type
Journal article
Intellectual base
Primary research
Year
1837
Volume
17
Pages
97-162
Link
no authoritative link yet
Cited from
physics

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

  • Principle of Least Action
    • The Jacobi formulation and Hamilton-Jacobi equation

      This sourceDevelops Hamilton-Jacobi equation (∂S/∂t + H(∂S/∂q, q, t) = 0 where S is the action); shows how to transform to action-angle variables; establishes canonical transformations as symmetries of phase space. Provides an alternative variational approach emphasizing action as a generator of canonical transformations.

Verification

Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:f8bd1e3cefb0 · see in the full table